5 doctors weighed in:
Is it normal to have irregular periods after birth control?
5 doctors weighed in

Dr. Kevin Daus
Obstetrics & Gynecology
4 doctors agree
In brief: Depends
If the birth control is depoprover then yes.
Most people will return to the same pattern of bleeding once they stop the pill. If you were on the pill and it is now irregular, then go see the doc because there are other things to check for. If depo was the drug used, then give it time.

In brief: Depends
If the birth control is depoprover then yes.
Most people will return to the same pattern of bleeding once they stop the pill. If you were on the pill and it is now irregular, then go see the doc because there are other things to check for. If depo was the drug used, then give it time.
Dr. Kevin Daus
Dr. Kevin Daus
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors